# SDR ASAA2014012312471

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 14,517 hours, 4,416 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT DISPLAYED ON MCDU MENU PAGE.  ACFT GROUNDED.  PULLED & RESET SATCOM CIRCUIT BREAKER.  SATCOM OPS CHECKED NORMAL IAW MM 23-15-00.
